Alert archive / Vermont / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 49, NWS Albany, NY

June 19, 2006Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2006, 6:01 PM EDT for Windham County, Vermont. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2006, 6:01 PM EDT (22:01 UTC)
Expired
Jun 19, 2006, 6:45 PM EDT
In force
44 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Windham County, VT

The radar

The Albany radar (KENX), 125 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:01 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 192201
SVRALY
VTC025-192245-
/O.NEW.KALY.SV.W.0049.060619T2201Z-060619T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINDHAM COUNTY IN SOUTHERN VERMONT
  THIS INCLUDES THE CITY OF BRATTLEBORO

* UNTIL 645 PM EDT

* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF GUILFORD CENTER...OR ABOUT 10 MILES SOUTHWEST OF
  BRATTLEBORO...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUILFORD CENTER BY 615 PM EDT
  BRATTLEBORO BY 625 PM EDT
  VERNON AND NORTH VERNON BY 630 PM EDT

LAT...LON 4287 7290 4270 7286 4274 7207 4301 7213

$$

WASULA
1 follow-up statement
000 
WWUS51 KALY 192219
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
618 PM EDT MON JUN 19 2006

VTC025-192245-
/O.CON.KALY.SV.W.0049.000000T0000Z-060619T2245Z/
WINDHAM VT-
618 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN WINDHAM COUNTY...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GUILFORD CENTER...OR ABOUT NEAR BRATTLEBORO...MOVING
EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERNON AND NORTH VERNON BY 625 PM EDT
  SOUTH VERNON BY 630 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
SOUTHERN VERMONT.

LAT...LON 4287 7290 4270 7286 4274 7207 4301 7213

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:45 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 19, 3:45 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT MON JUN 19 2006

...SYNOPSIS...
A VERY WARM AND HUMID AIRMASS WAS OVER THE REGION MIDDAY TODAY
WITH DEW POINTS CLOSE TO 70 IN THE HUDSON VALLEY AND EQUIVALENT
POTENTIAL TEMPERATURES CLOSE TO 340K.  AN UPPER TROF EXTENDED
SOUTH FROM CANADA INTO THE WESTERN GREAT LAKES AND UPPER
MISSISSIPPI VALLEY...WITH A BROAD RIDGE OFF THE EAST COAST.
ON THE SURFACE HIGH PRESSURE WAS CENTERED IN THE ATLANTIC
WELL TO THE EAST OF CAPE COD. THERE WAS A SECOND HIGH OVER
THE NORTHERN PLAINS WITH A WEAK LOW NORTH OF LAKE HURON AND
A FRONTAL BAND EAST INTO CANADA AND SOUTHWEST TO THE CENTRAL
PLAINS.  A PRE-FRONTAL TROF EXTENDED ACROSS WESTERN NEW YORK
AND WILL SERVE TO FOCUS MUCH OF THE CONVECTIVE ACTIVITY AS
IT MOVES THROUGH THE REGION THIS AFTERNOON AND EVENING.

&&

.SHORT TERM /THIS AFTERNOON THROUGH TUESDAY NIGHT/...
AS OF MID AFTERNOON...STRONG THUNDERSTORMS HAVE FORMED INTO A
LINE WHICH EXTENDED FROM NEAR LAKE CHAMPLAIN TO JUST WEST OF
THE DELAWARE WATER GAP AND THE LINE WAS SLOWLY MOVING EAST
AS THE CELLS ARE TRAINING FROM SOUTH TO NORTH. MOST OF THE
ACTIVITY WAS PRETTY MUCH ON THE LEADING EDGE OF THE LINE WITH
THE BAND OF SHOWERS AND EMBEDDED TSTORMS 70 TO 80 MILES WIDE.
AS OF 3PM...THE SEVERE THUNDERSTORM WATCH WAS EXPANDED EAST AND
EXTENDED TO INCLUDE OUR NEW ENGLAND ZONES.  WEST OF THE BAND
WAS AN AREA OF MOSTLY SUNNY WEATHER WITH DEWPOINTS ABOUT 5 DEGREES
LOWER...WITH THE COLD FRONT EXTENDING FROM TORONTO CANADA SOUTH TO
INDIANA. THERE IS PLENTY OF POTENTIAL WITH CAPE IN THE ORDER OF 3000
J/KG BASED ON OUR 1800 RAOB AND EQUIVALENT POTENTIAL TEMPS OF
340-350 EXTENDING FROM THE MID HUDSON REGION ACROSS THE CAPITAL
DISTRICT INTO WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. AMPLE
MOISTURE WITH PRECIPBL WTR VALUES IN THE 1.5 INCH RANGE COVERING
MUCH OF THE NORTHEAST. POTENTIAL EXISTS FOR FLOODING OF POORLY
DRAINED ROADS AND PARKING AREAS AS THE LINE MOVES THROUGH. STREAMS
WILL EXPERIENCE SHARP RISES BUT SOME OF THE RAIN WILL SOAK INTO THE
GROUND AND FLOODING OF RIVERS AND STREAMS IS NOT ANTICIPATED AT THIS
POINT. THE PREFRONTAL TROF WILL RIP THROUGH THIS AFTERNOON...WITH
THE FRONT FOLLOWING TUESDAY MORNING. A WEAK HIGH WILL MOVE INTO THE
REGION TUESDAY AFTERNOON WHICH WILL RESULT IN COOLER AND DRIER
WEATHER TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE LONG TERM PICTURE IS VERY UNSETTLED AS A BROAD TROF PRETTY
MUCH PERSISTS OVER THE REGION. A COLD FRONT DROPS OUT OF CANADA
INTO THE REGION WEDNESDAY NIGHT AND THE FRONT STALLS JUST WEST
OF THE APPALACHIANS AND A SERIES OF DISTURBANCES MOVE ALONG IT.
THIS FAR OUT FEEL THE BEST APPROACH IS TO SIMPLY GO WITH CHANCE
POPS THROUGH THE PERIOD DUE TO THE UNCERTAINTY WITH RAIN DURING
THE LATE NIGHT/EARLY MORNING PERIODS AND THUNDERSTORMS DURING THE
AFTERNOONS AND EVENINGS. IT LOOKS LIKE THE ONLY DRY DAY DURING
THIS PERIOD WILL BE WEDNESDAY.

&&

.AVIATION (18Z MONDAY THROUGH 18Z TUESDAY)...
GENERALLY MVSR VSBYS AT KGL/KPOU/KALB THROUGH THE PERIOD DUE TO
HZ/BR. LATE TONIGHT AND EARLY TUESDAY MORNING VSBYS MAY DROP TO IFR
IN BR. OTHERWISE VSBY MAY OCCASIONALLY DROP TO IFR IN +TSRA UNTIL
ABOUT 00Z AT ALL THREE SITES. WIND GUSTS OVER 40 KTS ALSO POSSIBLE
WITH THE TSRA. CIGS WILL GENERALLY BE VFR THROUGH THE PERIOD...WITH
LOCAL REDUCTIONS TO MVFR/IFR IN ANY SHRA/+TSRA.

&&

.HYDROLOGY...
THE FOCUS OF INTEREST WILL BE THE POSSIBILITY OF LOCALLY HEAVY
RAINFALL OVER A PERIOD OF 1 TO 3 HOURS RESULTING FROM HEAVY
PRECIP CELLS TRAINING ALONG THE SOUTHWEST/NORTHEAST INSTABILITY
AXIS. THERE WILL BE BRIEF PERIODS OF HEAVY RAINFALL IN MOST
LOCATIONS. GENERALLY RAINFALL WILL BE HALF AN INCH OR LESS.
HOWEVER...LOCALLY AN INCH AND A HALF COULD FALL IN A MATTER OF
AN HOUR OR SO. THIS WILL BRING THE POTENTIAL FOR RAPID RISES ON
STREAMS THAT HAPPEN TO BE IN THE IMMEDIATE AREA AND PONDING AND
FLOODING OF POORLY DRAINED PAVED AREAS. MAJOR RIVERS WILL SEE
RISES OF A FOOT OR TWO BUT HEAVY RAIN IS NOT EXPECTED TO BE
WIDESPREAD ENOUGH FOR RIVER FLOODING.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...AIR STAGNATION ADVISORY FOR NYZ063>066 UNTIL 1 AM TUESDAY.
VT...NONE.

&&

RCK & GJM
Hazardous weather outlook, Jun 19, 5:03 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
503 PM EDT MON JUN 19 2006

NYZ053-054-058>061-063>066-VTZ013-201100-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-
503 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...GREENE...RENSSELAER...
COLUMBIA...DUTCHESS AND BENNINGTON COUNTIES.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 509 HAS BEEN ISSUED FOR THIS
AREA UNTIL 600 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR
MORE ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE
IS THE POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR
DRAINAGE AND SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS
THAT TRAIN OVER THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE
FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 600 PM FOR THE
FOLLOWING COUNTIES...COLUMBIA...DUTCHESS...GREENE...RENSSELAER...
ULSTER AND BENNINGTON.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

CTZ001-013-MAZ001-025-VTZ014-015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN WINDHAM-EASTERN WINDHAM-
503 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 511 HAS BEEN ISSUED FOR THIS AREA
UNTIL 1000 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE
ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS THE
POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR DRAINAGE AND
SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS THAT TRAIN OVER
THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO
NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 1000 PM FOR THE
FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE AND WINDHAM.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

NYZ032-033-038>043-047>052-082>084-201100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
503 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOLLOWING COUNTIES...
ALBANY...FULTON...HAMILTON...HERKIMER...MONTGOMERY...SARATOGA...
SCHENECTADY...SCHOHARIE...WARREN AND WASHINGTON.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NO LONGER REQUIRED FOR THE FOLLOWING
COUNTIES...ALBANY...FULTON...HAMILTON...HERKIMER...MONTGOMERY...
SARATOGA...SCHENECTADY...SCHOHARIE...WARREN AND WASHINGTON.

In the hours before

Local storm report, Jun 19, 5:14 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             SUNDERLAND              43.12N 73.11W
06/19/2006  M0.75 INCH       BENNINGTON         VT   TRAINED SPOTTER

&&

OKEEFE/TRACEY
Local storm report, Jun 19, 5:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
522 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     TROY                    42.73N 73.68W
06/19/2006                   RENSSELAER         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

OKEEFE/TRACEY
Local storm report, Jun 19, 5:29 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     SAUGERTIES              42.07N 73.95W
06/19/2006                   ULSTER             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

BELAUS/OKEEFE
Local storm report, Jun 19, 5:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
542 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     BETHLEHEM CENTER        42.60N 73.79W
06/19/2006                   ALBANY             NY   LAW ENFORCEMENT

            TREE DOWN ON POWERLINE ON BEAVER DAM RD.

&&

RTRACEY/ROKEEFE
Local storm report, Jun 19, 5:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
551 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             HOUSATONIC              42.25N 73.36W
06/19/2006  M0.75 INCH       BERKSHIRE          MA   TRAINED SPOTTER

&&

RTRACEY/ROKEEFE
Local storm report, Jun 19, 6:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
600 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     ROCKINGHAM              43.19N 72.49W
06/19/2006                   WINDHAM            VT   LAW ENFORCEMENT

            TREES DOWN.

&&

RTRACEY/ROKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:23 PM EDTSevere Thunderstorm WarningALYBennington67 min
Jun 19, 4:57 PM EDTSevere Thunderstorm WarningALYWindham63 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.